# SDR UPS08654180

- Difficulty date: December 11, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING AS-E FOUND EMERGENCY LIGHTS NOT ILLUMINATED AT COCKPIT ENTRANCE.  RELAMPED AND OPS CHECKED SATISFACTORY PER AMM 33-51-11-2.
